# SDR AU001260

- Difficulty date: April 9, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Condition: Faulty
- Location: Te Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTBOARD FLAP JACKSCREW SUSPECT FAULTY. INVESTIGATION COULD NOT CONFIRM THE DEFECT ALTHOUGH THE JACKSCREW WAS NOTCHY IN OPERATION.
